MathSciNet Relay Station
MathSciNet bibliographic data
MR1840708 (2002c:62057) 62G07 (62G20 65T60)
Antoniadis, Anestis; Fan, Jianqing; Gijbels, Irène A wavelet method for unfolding sphere size distributions. Canad. J. Statist. 29 (2001), no. 2, 251–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement